# SDR VNAA202204271111

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 3,831 hours, 3,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WAS DIFFICULT TO OPEN UPON ARRIVAL AT GATE, REQUIRED MULTIPLE ATTEMPTS TO UNLATCH /  OPERATED PAX DOOR MULTIPLE TIMES IAW CRJ 900 AMM 52-11-00-710-801 AND FOUND TORQUE TUBE ASSY AND LOCK PAWL TO BE CONTACTING WHEN TRYING TO CLOSE DOOR. T/S IAW CRJ 900 FIM 52-11-00-810-801/802. VISUALLY CHECKED FOR ANY DAMAGE TO THE OUTER HANDLE, VENT FLAP, AND SURROUNDING AREA. PERFORMED DETAILED INSPECTION OF PAX DOOR LATCH MECHANISM IAW CRJ 900 AMM 52Âˆ’11Âˆ’02Âˆ’220Âˆ’801. CLEANED AND LUBRICATED PAX DOOR, LATCH PINS, LATCH CAMS, AND SEAL IAW CRJ 900 AMM 12-20-52-640-808/809/812. OPS CHECKED IAW CRJ 900 AMM 52-11-00-710-801. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
